# SDR SA06086

- Difficulty date: November 18, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 0896
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Condition: Cracked
- Location: Cockpit
- Part time: 23,526 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: B, H

## Discrepancy

CLT - FLT 1414, EN ROUTE STX TO CLT.  WHILE IN CRUISE FLIGHT, THE CAPTAIN'S WINDSHIELD ARCED, AND THEN CRACKED.  CREW DECLARED AN EMERGENCY AND DESCENDED TO FL 200 TO REDUCE PRESSURE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE CAPTAIN'S WINDSHIELD.  OPERATIONALLY CHECKS OK.
